Some Properties of Rational Functions with Prescribed Poles and Restricted Zeros
Mathematica balkanica, Tome 18 (2004) no. 1-2, p. 33
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2004_18_1-2_a2,
author = {A. Aziz and W. M. Shah},
title = {Some {Properties} of {Rational} {Functions} with {Prescribed} {Poles} and {Restricted} {Zeros}},
journal = {Mathematica balkanica},
pages = {33},
year = {2004},
volume = {18},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2004_18_1-2_a2/}
}
A. Aziz; W. M. Shah. Some Properties of Rational Functions with Prescribed Poles and Restricted Zeros. Mathematica balkanica, Tome 18 (2004) no. 1-2, p. 33. http://geodesic.mathdoc.fr/item/MABA_2004_18_1-2_a2/